# SDR SWAA2024020838761

- Difficulty date: January 7, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 58,090 hours, 31,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT 2023-786060<[01] TOOL USED DIGITAL CALIPER P/N 500-193-30. S/N 0037632 DUE DATE 12-OCT-24;[02] TOOL USED P/N XRP 3000; S/N 1753759; DUE DATE 12-APR-24 STEP 4;[03] REPAIRED FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IN ACCORDANCE WITH BOEING 737-700; SRM 53-30-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (2) AND (4) TO (7) AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] JOB COMPLETED.
